Predictability, topological entropy, and invariant random orders

Andrei Alpeev, Tom Meyerovitch, Sieye Ryu

Research output: Contribution to journalArticlepeer-review


We prove that a topologically predictable action of a countable amenable group has zero topological entropy, as conjectured by Hochman. We investigate invariant random orders and formulate a unified Kieffer-Pinsker formula for the Kolmogorov-Sinai entropy of measure preserving actions of amenable groups. We also present a proof due to Weiss for the fact that topologically prime actions of sofic groups have non-positive topological sofic entropy.

Original languageAmerican English
Pages (from-to)1443-1457
Number of pages15
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - 1 Apr 2021


  • Amenable groups
  • Random invaraint orders
  • Sofic groups
  • Topological entropy
  • Topological predictability

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Predictability, topological entropy, and invariant random orders'. Together they form a unique fingerprint.

Cite this